News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: muscular skeleton 5 in 9 months


 pika - Thu Dec 29, 2005 6:16 am

Hi,

Thanks for looking at my post. I've 5 cases in this 9 months. 1. at left chest. 2. lower back. 3. behind left knee. 4. left shoulder. 5. lower back right.
I wish to know what supplement and treatment will improve and not to come back. I never have one in my life before these FIVE.

I'm 47 years old female. Stopped all the heart and gastro medicines. (heart still beats like crazy) Would the muscular skeleton pain cause by too much drugs? Toxic?

Recently has the "blowing bubbles" feeling in my chest, hands and legs (warm not cold). It isn't like muscle spam. It is softer than muscle spam and it is noisy, fast vibration and regular for more than a minute. At the same time will get dizzy and nausea. It happens more and more. I wonder it is all related to muscular skeleton problem, age (too old), perimenopause or drug toxic? I wish to get rid of these and hopefully they'll never return. Any hope?
 Dr. P. M. Aries - Sun Jan 08, 2006 5:30 pm

User avatar Hello,
First: it is never good to stopp heart medications at once. It might be dangerous, because there is an effect calls "rebound" that might contribute to more severe heart rhythm disturbances. So get in connection with your doctor and ask about your medicine.
Second: cramps might be a sign of electrolyte disturbances like potassium, calcium, magnesium. Best way to find it out is to get a blood sample and to look after things like this.
 pika - Mon Jan 09, 2006 1:49 am

Thanks Doctor,

Anyway, I had stopped the heart medicine for more than 2 months without the doctor knowing. It did not work. I have a pacemaker to backup so it supposed to take all the risk. The sixth muscular skeleton pain is just right here at the right shoulder. It associated with a very very mild fever.

In Oct-05, I had a Serum/Plasma done at ER. Sodium, Potassium, Chloride, HCO3 etc all in normal range. They didn't do the Calcium, Phosphate, Magnesium & Albumin. Would it be these 4 minerals playing the trick?

If it is a cramp, I just rang half a glass of salt water and it heals or go away. But afterwards the chest will has a nightmare tight like an elephant sit on there. It is not the cramp. Cramps are painful but this one is not painful, it vibrates/shake.

Hope I can get a further advice from you. The muscular skeleton is painful. It takes away my normal life.

Pika.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here